# SDR 2568

- Difficulty date: May 1, 2008
- Submitted: May 1, 2008
- Operation: General aviation
- Aircraft: N330DK
- Make and model: Cessna 550
- Aircraft serial: 5500266
- Aircraft time: 10,073 hours, 7,340 cycles
- Engine: Pwa JT15D4
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 215286
- Part serial: 2302
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MLG BRAKE LOCK UP DURING TAXI.  AN INSP BY MAINT HAS DETERMINED THAT THE BRAKE STATOR CAME APART AND LOCKED UP THE BRAKE. THE C/A GIVEN WAS FOR THE REMOVAL AND REPLACEMENT OF THE OF THE RT WHEEL AND TIRE ASSY AND BRAKE.  A GEAR SWING WAS ALSO PERFORMED IAW MM 32-00.
